What I forgot to include in yesterday's post was an update on the continuing saga of "The Clot".
For six weeks now we have been trying to get my INR number high enough and stable enough to discontinue self injections of Lovenox. (INR is a blood marker used to determine the level of Wafarin or Coumadin in your blood).
In order to deal with "The Clot" I was put on Lovenox (self injection) and Coumadin (generic is Wafarin). The optimistic early prognosis from the doctors assistant was I would have to continue the self injections for 3, maybe four weeks until my INR reached a level above 2.0. It has now been over six weeks.
Things were progressing quite nicely, but not fast enough, when I reached 1.6 over two weeks ago. Last week we had a set back when it dropped to 1.3, this week it's up a little to 1.4. My Coumadin dosage was increased again on Tuesday and we are hoping when we see Dr. V on Monday it will be really close to or above 2.0.
The worse side effect of the self injections is bruising at the injection site. So, needless to say, my stomach looks like Mike Tyson used me as a punching bag!
…oh well, life goes on…..